ever since i took plan b, my periods in the past two months have been much lighter and quite irregular. by much i mean it'll stop and start, it lasts a good 5-6 days. but it isn't enough blood to even fill a liner but it's not spotting either. should i worry?
Hey I know this post is pretty old but I’m going through the same situation now, took plan b in February and my period in march was on time but lighter, I had clots but I kinda had to “push/squeeze” out the blood onto the pad. Now in April, the same thing is happening, I have to squeeze out the blood onto my pad and it’s a light flow, plus it came 10 days early. Did your cycles go back to normal? Thanks for the help
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Aug 2012 • 2 answers
Posted 19 Feb 2014 • 3 answers
Posted 16 Sep 2014 • 1 answer
Posted 28 Aug 2016 • 3 answers
Posted 25 Jan 2017 • 2 answers